MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW DIA 6.5 X 35 MM; PEDICLE SCREW SPINAL SYSTEM.

STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW DIA 6.5 X 35 MM; PEDICLE SCREW SPINAL SYSTEM.
Catalog Number 482316535
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 01/06/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2014, the patient underwent the surgery with for th10-l1(plf).On (b)(6) 2016, the patient underwent the revision surgery for l2-3(plif).After surgery, when the surgeon checked x-ray, the screw broke.Therefore, the surgeon planning the revision surgery now.
 
Additional Manufacturer Narrative
Risk assessment; visual, dimensional and complaint history review could not be performed as the device was not returned and lot# was not provided.The definitive root cause of the event could not be determined from given information.
 
Event or Problem Description

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREW DIA 6.5 X 35 MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM.
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6296255
Report Number3005525032-2017-00015
Device Sequence Number19024736
Product Code MNH
UDI-Device Identifier04546540562227
UDI-Public(01)04546540562227
Combination Product (Y/N)N
PMA/510(K) Number
K071373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number482316535
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/06/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/02/2017
Supplement Report FDA Received Date05/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight63